# SDR SWIA2020080751648

- Difficulty date: June 2, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LONGITUDINAL JOINT AT STRINGER 20L FROM FS280.00 TO FS333.00 HAS MULTIPLE LOCATIONS OF CORROSION.  REMOVED CORROSION REF CRJ700 SRM FROM THE LONGITUDINAL JOINT AT STRINGER 20L FROM FS280.00 TO FS333.00 AT MULTIPLE LOCATIONS OF CORROSION. FOUND MULTIPLE ELONGATED HOLES, REPAIRED REF REO.
